# SDR UPS05843967

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 THROTTLE STUCK IN IDLE DURING VISUAL APPROACH.  NR 2 AND NR 3 REVERSERS USED IN FLIGHT PRIOR TO APPROACH.  DURING T/S RAN ENG NR 2 & CYCLED T/R 3 TIMES AFTER CYCLING T/R THROTTLE CLD ONLY ADVANCE 2-3 BEFORE JAMB WITH ENG SHUTDOWN THROTTLE WLD MOVE FULL TRAVEL W/O JAMMING KN 0558726.  PERFORMED VISUAL INSP OF NR 2 ENG T/R CAM ASSY ON PYLON, INSP THROTTLE BOX LINKAGE.  RAN ENG AND SYC T/R & THROTTLE NORM C/W 76-11-00-2 A/C OK FOR SERVICE.
